×

zbMATH — the first resource for mathematics

Compactifications of symmetric spaces and positive eigenfunctions of the Laplacian. In collaboration with J. C. Taylor and Lizhen Ji. (English) Zbl 1160.58306
Taylor, J.C. (ed.), Topics in probability and Lie groups: boundary theory. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-0275-5/pbk). CRM Proc. Lect. Notes 28, 69-116 (2001).
See the review of this article’s version in [Fascicule de probabilités. Séminaire de probabilités, Université de Rennes, France, IRMAR, Publ. Inst. Rech. Math. Rennes. Exp. 2, 63 p. (1994; Zbl 0855.58060)].
For the entire collection see [Zbl 0970.00015].

MSC:
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
PDF BibTeX XML Cite